# SDR DALA2025121209110

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 89,504 hours, 23,820 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE ARM LIGHT DID NOT ILLUMINATE WITH SLIDE ARMED.   REMOVED AND REPLACED DOOR 4R "SLIDE" LIGHT KORRY SWITCH REF B757 AMM 25-66. PERFORMED ADJUSTMENT OF GIRT BAR PROX. SWITCH IAW AMM 25-66 PERFORMED 4R DOOR GIRT BAR MECHANISM OPS CHK PER B757 AMM 52-11. OPS CHK GOOD. (7794586)
